Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conway algebras and skein equivalence of links


Authors: Józef H. Przytycki and Paweł Traczyk
Journal: Proc. Amer. Math. Soc. 100 (1987), 744-748
MSC: Primary 57M25
MathSciNet review: 894448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of pairs of links which are not skein equivalent but have the same invariant in every Conway algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894448-2
Keywords: Skein equivalence, Jones polynomial, signature
Article copyright: © Copyright 1987 American Mathematical Society